# SDR ASOA02170

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 12002545003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, A SHEAR TIE WAS FOUND CORRODED AT FRAME 21 BETWEEN STRINGERS 19 AND 20 RIGHT AND ALSO BETWEEN STRINGERS 20 AND 21 RIGHT.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SHEAR TIE IAW SRM'S 51-25-00, 51-40-02, AND 51-40-05.  (M)
